talena6 (talena6) wrote in iud_divas,

Is it possible for Mirena to cause side effects 7-8 months after insertion?

I didn't notice any side effects with Mirena other than acne for a long time, but after 8 months with it in I feel like depression/anxiety has become a huge problem suddenly. It's like a switch flipped at the 8 month mark. I've been having major trouble getting out of bed, and I no longer enjoy doing all the things I used to love and be passionate about. I've lost enthusiasm for everything in my life. I'm suddenly not attracted to my boyfriend who I had been madly in love with for nearly 2 years. The though of sex is repulsive to me. All I want to do is be in bed. It is affecting every aspect of my life. I'm also feeling constantly bloated. So all this sounds hormonal to me. Can anyone relate?

I have an appointment next week to remove the Mirena, but I just want to know that there's a good chance it's the IUD's fault. Please tell me if you've had a similar experience, and if it went away with or without removing the IUD.
Tags: mirena, sex drive
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 4 comments